# SDR AALA202001139017

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 38,090 hours, 13,772 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. RETURN TO SJU, LAND GEAR WOULD NOT RETRACT, ECAM LAND GEAR SHOCK ABSORBER FAULT. EMERGENCY DECLARED. CHECKED AND FOUND LOOSE CONNECTOR AT 24G6 SENSOR, RECONNECTED SAME. ACCOMPLISHED TEST, NO DISCREPANCIE NOTED IAW 32-31-00. ALSO ACCOMPLISHED NOSE NORMAL EXTENTION AND RETRACTION IAW32-31-00.
